# SDR EF2R2000299

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 727228
- Aircraft serial: 23503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65538446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FLOORBOARD SUPPORT FROM BS 794-847, STR 26R WAS FOUND TO BE CORRODED BEYOND ALLOWED LIMITS.  REMOVED AND REPLACED DAMAGED SUPPORT.
